Divisibility properties of recurring sequences
Compositio Mathematica, Volume 21 (1969) no. 1, p. 43-51
@article{CM_1969__21_1_43_0,
     author = {Ajtai, Mikl\'os},
     title = {Divisibility properties of recurring sequences},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {1},
     year = {1969},
     pages = {43-51},
     zbl = {0184.07101},
     mrnumber = {245545},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_1_43_0}
}
Ajtai, Miklós. Divisibility properties of recurring sequences. Compositio Mathematica, Volume 21 (1969) no. 1, pp. 43-51. http://www.numdam.org/item/CM_1969__21_1_43_0/

H.J.A. Duparc [1] Divisibility properties of recurring sequences, Dissertation Amsterdam 1963. p. 1- 96. | MR 57272 | Zbl 0053.02301